# SDR DALA2024070906962

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT, INTERNAL AREA, LH SIDE. CORRECTIVE ACTION: REPLACED PER ER/A 618006-14AD. (0436920)
